# SDR DALA2023011200249

- Difficulty date: January 11, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 29,418 hours, 11,256 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Dented
- Location: E/E Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENT ON E/E DOOR SKIN (117A). EXTERNAL SKIN AT E/E DOOR WAS REPAIRED PER ERA 604901-14 REV. ORIGINAL SECTION I:PERMANENT REPAIR AND PRI 604901-14 REV. 1.
